# SDR DU4R2009311

- Difficulty date: March 2, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 312-347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND L-1 DOOR LOWER CUT OUT WEB HAS CORROSION AT LBL 64, BS 312 TO BS 437 W/L 208.
